# SDR DXTA2017060606406

- Difficulty date: June 6, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 9,073 hours, 5,809 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30978002
- Part serial: 2000133
- Condition: Failed
- Location: Master
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DURING TAKE OFF, RECEIVED A RIGHT BATTERY OVERTEMP INDICATION.  FOUND BAD RIGHT BATTERY.  REMOVED AND REPLACED THE BATTERY.   PERFORMED SYSTEM OPERATIONAL CHECKS,  SYSTEM CHECKED GOOD.  WORK DONE IAW MM 24-31-00.
